MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® FX 10MG 8MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® FX 10MG 8MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 368921
Medical Device Problem Codes Clumping in Device or Device Ingredient (1095); Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd vacutainer® fx 10mg 8mg blood collection tubes, an unspecified number of tubes were found to be coagulated and had blood deposits on the walls.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.The evaluation of the photo confirmed the customer¿s indicated failure mode.Complaints for sample quality are under statistical control for the month of september 2025.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: fibrin and red cell hang up.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
 
Event or Problem Description

Brand Name
BD VACUTAINER® FX 10MG 8MG BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
matt j. connor
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23291652
Report Number1917413-2025-01411
Device Sequence Number15961845
Product Code JKA
UDI-Device Identifier30382903689218
UDI-Public(01)30382903689218(11)250115(17)260531(10)5015052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Catalogue Number368921
Device Lot Number5015052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown